| Catalog Number |
TRM-255 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
01/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported right side pain, hard as a rock, and exchange from textured to smooth breast implant due to the patient¿s concern with the product.Healthcare professional later reported capsular contracture baker grade iv.The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv, anxiety-product/procedure.
Event or Problem Description
Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: anxiety/product/procedure: unable to observe since it is not related to the device.Capsular contracture : unable to observe since it is not related to the device.No further actions are required as no manufacturing issues are observed.
Event or Problem Description
Patient reported right side pain, hard as a rock, and exchange from textured to smooth breast implants due to the patient¿s concern with the product.Healthcare professional later reported capsular contracture, baker grade iv.The device has been explanted.